# SDR CA190708009

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 33,657 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS HAD A WARNING FOR HOT BRAKES AND NOTICED THE BRAKE TEMPERATURE OF 995C ON BRAKE #3 IN FLIGHT. PILOTS FOLLOWED THE QRH WHICH WAS FOR `WHEEL TIRE DAMAGE SUSPECTED`. AIRCRAFT HAD TO DECLARE AN EMERGENCY FOR THE LANDING JUST IN CASE. LANDING WAS NORMAL, AND NO TIRE OR BRAKE WAS FOUND DAMAGED AT ARRIVAL. THE BRAKE TEMPERATURE SENSOR WAS DEFECTIVE. BRAKE TEMP FOR #3 TO BE PLACED ON MEL 32-07-01B. AFTER FURTHER T/S, BRAKE TEMPERATURE WAS NOT AT FAULT. #3 BRAKE TEMP REACTIVATON C/O IAW AMM 32-47-00 BSCU RESETED AND TESTED SERVICEABLE IAW AMM 32-46-00. AIRCRAFT RETURN TO SERVICE WITH NO ADDITIONAL ISSUE. (TC# 20190708009)
